Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Done tubular ligation. Headache, nausea, sore breasts, pink discharge

hi i had a tubular ligation reversal 1 year and a half ago and have been trying to conceive since my periods are 28 day every month i was due to get them on the 9th of this month but nothing came i am now 8days late have headaches nausea running to the toilet alot more than normal sore boobs have had to tests done but both neg also today after intercourse with my partner i had pink discharge when i wipe and it has come and gone over the past hour
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Welcoemt o HCM!

I have gone through your question carefully, and it's main points are that you have had a tubal ligation reversal 1.5yrs back and now you have delayed periods, breast discomfort along with headache, nausea, frequency of urination, pink discharge following intercourse.

From my clinical experience. I would suggest you to visit a gynaecologist in person, it seems that you might have either some infection or may be pregnancy which is not coming positive in test. ( pregnancy seems more likely here from your symptoms of nausea, sore breast, pink discharge..).

In any case, till we have ruled out pregnancy completely, it will be best to avoid any kind of medicine. In early preganancy many times the pregnancy test doesn't come positive, espically if not done properly or pregnancy is extra uterine ( as you have had the surgery done, it is a risk factor in your case).

I think that it will be wise to meet a doctor an get a through check up done. Had I been treating you I would ask you to get an ultrasound abdomen done to look if there is something of concern.

Hope the answer helps you
Feel free to ask more queries.
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor